Normally I would vote this sort of question as seeking medical advice which we cannot provide, but I see that it is just a curiosity and not strictly looking for a medical diagnosis. Having said that
This answer must not be seen as medical advice. If you feel there could be a medical reason for it, I suggest you seek the advice of a doctor
Green stool (faeces or poo) is a common stool color change. It may be due to bile pigment in the stool because diarrhea moves food too quickly thorough the intestine so the intestinal chemicals and bacteria can't break down the bile pigment to its normal brown color, or the green color may be due to certain foods like green, leafy vegetables or green food coloring.
Changes in stool color are often harmless and reflect dietary influences. The normal brown color of stool occurs due to the presence of bilirubin. Bilirubin is formed as a breakdown product of hemoglobin (from red blood cells) in the liver and is secreted into the bile, which enters the intestines. If the intestinal contents travel at a normal speed, chemical changes in bilirubin produce a stool that is light to dark brown. The stool may appear green if the intestinal contents pass through the bowel more rapid
If stool passes through the intestine too quickly, there might not be enough time for bile to be digested and broken down to provide the normal brownish stool color. It takes time for the bile to be fully changed in the intestine and become brown again, and if the transit time is short, for example, when a person has diarrhea, the stool remains green colored. Green stools may be a normal variant. They also can be caused by a diet rich in green vegetables, especially spinach. Iron supplements also may be a cause, though iron often turns stool black.
Changes in the color of stool are common and are generally not significant if the changes are noted from one stool to the next and are not persistent. However, changes in the color of stool can also be caused by a number of minor to serious medical conditions and can occur with certain medications. Changes in stool color that are persistent and do not occur in only one stool may signal the presence of a medical condition and should be evaluated.
This, and more can be found at MedicineNet